EI、Scopus 收录
中文核心期刊
STRUCTURE TENSOR OF QUATERNION MULTIPLICATION AND TENSOR EXPRESSIONS OF QUATERNION MATRICES[J]. Chinese Journal of Theoretical and Applied Mechanics, 1995, 27(6): 702-710. DOI: 10.6052/0459-1879-1995-6-1995-486
Citation: STRUCTURE TENSOR OF QUATERNION MULTIPLICATION AND TENSOR EXPRESSIONS OF QUATERNION MATRICES[J]. Chinese Journal of Theoretical and Applied Mechanics, 1995, 27(6): 702-710. DOI: 10.6052/0459-1879-1995-6-1995-486

STRUCTURE TENSOR OF QUATERNION MULTIPLICATION AND TENSOR EXPRESSIONS OF QUATERNION MATRICES

Catalog

    /

      Return
      Return
        Baidu
        map